Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have itching all over body. Taking neurovit, Cal-Mag and dorofen for osteoarthritis. Cause for itching?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
I have a employee whom has reported he is itching all over hids body, no signs of rash, his medication prescribed to him is for a sore back, By the way, these drugs were issued to him from an Egyptian Doctor, The medication he is taking is as follows,
Cal-Mag (Dietary Supplement)
Dorofen ( For Osteoarthritis)
can i please get some advice as to should this medication be taken all together
Posted Mon, 15 Jul 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 1 hour later
Thanks for writing to us.
This generalised body itch could be medicine induced provided itching began after starting the medicines. However if these medicines were taken by your colleague in past without untoward effect then chances of drug being the culprit is negligible. Other causes could be dry skin, dry weather, eczema, urticaria, kidney or liver disorder, hypothyroidism or parasitic infestation or scabies.
It would be in patient's interest to visit a doctor near by for clinical evaluation and management.
In the interim, there is no harm in withholding the dtugs for few days. Also intake of tablet cetirizine twice in a day and application of calamine lotion would help.
Hope that helped.
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor